Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Stable-homotopy Seiberg-Witten invariants for rational cohomology K3\\K3's.
Authors: Furuta, Mikio; Kametani, Y.; Minami, N.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Journal of the Mathematical Sciences of the University of Tokyo
Volume: 8
Issue / Number: 1
Start Page: 157
End Page: 176
Document Type: Article
ID: 137002.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.